# SDR RRXA11403

- Difficulty date: July 9, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clip
- Part number: 575470133
- Condition: Cracked
- Location: Rh Ctr Wg L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H CTR WING L/E HAS A CRACKED CLIP XOLDI 6.225. *** CORRECTIVE ACTION ***  REMOVED DAMAGED CLIP, FOUND FRAM CRACKED, STOP DRILLED CRACK.  FABRICATED CLIP AND DOUBLER IAWIAW DC8 DRW 5754701 AND SRM 57-2-0 FIG 2.  INSTALLED CLIP AND DOUBLER IAW DC8 SRM 51-1-20D AND 51-3-0
